Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Errata: On the Finite Measures on the Closed Subspaces of a Hilbert Space

Clifford C. Brown
Proceedings of the American Mathematical Society
Vol. 19, No. 6 (Dec., 1968), p. 1509
DOI: 10.2307/2036247
Stable URL: http://www.jstor.org/stable/2036247
Page Count: 1
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1509
    1509